| Model Number |
BF-P60 |
| Medical Device Problem Codes |
Corroded (1131); Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the foreign material could not be identified.It was unknown whether the user conducted reprocessing in accordance with the instructions for use; therefore, the cause of the foreign material remaining in the device could not be determined.The root cause of the foreign material remaining in the device could not be conclusively specified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of poor image quality.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, eyepiece had foreign objects and forceps channel port had corrosion were found.There was no patient involvement.